# SDR 07FDEA01110

- Difficulty date: March 23, 2007
- Submitted: March 23, 2007
- Operation: Air carrier
- Aircraft: N816FD
- Make and model: Airbus A310-304
- Aircraft serial: 593
- Aircraft time: 52,242 hours, 8,927 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Zone 100
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SOME GOUGES FOUND AT BULKHEAD 54, APPROX Y-953 AND Z-957, REPAIR PERFORMED BY BLEND OUT IAW EA 6-5315-106419 AND RAS 049380/2007 ISS. A
